# SDR 2001UALA01757

- Difficulty date: August 20, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 37,458 hours, 14,184 cycles
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE LPT 3RD STAGE FAILED BORESCOPE INSPECTION.
